# SDR ASAA2022081539522

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,522 hours, 8,496 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: M832481226
- Condition: Loose
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL CAP O-RING CAME OFF DURING ENGINE OIL SERVICE. GROUNDED - YES. REPLACED #2 ENGINE OIL CAP O-RING OK FOR SERVICE. REF B737-900 AMM 79-11-01-300-801-F00.
